Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Maximum Likelihood Estimates of a Partial Adjustment-Adaptive Expectations Model of the Demand for Money

Daniel L. Thornton
The Review of Economics and Statistics
Vol. 64, No. 2 (May, 1982), pp. 325-329
Published by: The MIT Press
DOI: 10.2307/1924313
Stable URL: http://www.jstor.org/stable/1924313
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Maximum Likelihood Estimates of a Partial Adjustment-Adaptive Expectations Model of the Demand for Money
Preview not available

Page Thumbnails

  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329